# SDR ASAA2017032620272

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,829 hours, 3,267 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CABIN ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. NR 2 PACK/TEMP CONTROLLER SHOWS "ZONE TRIM VALVE" FAULT ON PREVIOUS FLIGHT. RESET FAULT. FAULT DID NOT RETURN. BITE TEST NR 2 PACK/TEMP CONTROLLER GOOD, REF AMM 21-61-00. FUNCTIONAL CHECK OF PASSENGER FWD CABIN TRIM VALVE GOOD.
